# SDR ASAA9810122

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022607
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 1271 - ONE EMERGENCY EXIT TRACK LIGHT WAS FOUND TO BE INOPERATIVE AT ROW 8.  RELAMPED, NO HELP.  RELEASED PER MEL 33-19.  SUBSEQUENTLY REPLACED LAMP ASSEMBLY AND LIGHT OPERTED NORMALLY.  (M)
